Lame hypersurfaces and Lagrange multipliers

Research output: Contribution to journalArticle

LanguageEnglish
Pages315-322
JournalInternational Journal of Mathematical Education in Science and Technology
Volume47
Issue number2
DOIs
Publication statusPublished - Mar 2016

Keywords

  • multivariable calculus
  • Lame curves
  • Lagrange multipliers

Cite this

@article{41a3b966c6ae4d64a861238a85d6fb74,
title = "Lame hypersurfaces and Lagrange multipliers",
keywords = "multivariable calculus, Lame curves, Lagrange multipliers",
author = "Mark McCartney",
year = "2016",
month = "3",
doi = "10.1080/0020739X.2015.1078005",
language = "English",
volume = "47",
pages = "315--322",
journal = "International Journal of Mathematical Education in Science and Technology",
issn = "0020-739X",
number = "2",

}

Lame hypersurfaces and Lagrange multipliers. / McCartney, Mark.

In: International Journal of Mathematical Education in Science and Technology, Vol. 47, No. 2, 03.2016, p. 315-322.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lame hypersurfaces and Lagrange multipliers

AU - McCartney, Mark

PY - 2016/3

Y1 - 2016/3

KW - multivariable calculus

KW - Lame curves

KW - Lagrange multipliers

U2 - 10.1080/0020739X.2015.1078005

DO - 10.1080/0020739X.2015.1078005

M3 - Article

VL - 47

SP - 315

EP - 322

JO - International Journal of Mathematical Education in Science and Technology

T2 - International Journal of Mathematical Education in Science and Technology

JF - International Journal of Mathematical Education in Science and Technology

SN - 0020-739X

IS - 2

ER -